The Annals of Mathematical Statistics

Ancillary Statistics and Estimation of the Loss in Estimation Problems

Else Sandved

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 5 (1968), 1756-1758.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698162

Digital Object Identifier
doi:10.1214/aoms/1177698162

Mathematical Reviews number (MathSciNet)
MR231481

Zentralblatt MATH identifier
0174.50303

JSTOR
links.jstor.org

Citation

Sandved, Else. Ancillary Statistics and Estimation of the Loss in Estimation Problems. Ann. Math. Statist. 39 (1968), no. 5, 1756--1758. doi:10.1214/aoms/1177698162. https://projecteuclid.org/euclid.aoms/1177698162


Export citation